Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

It's time for my daughters 2 mth old shots and im terrified.

I read that if your child has a sever allergic reaction after a dose of DTaP should not get another dose.

Any child who suffered from a brain or nervous system disease within 7 days should not get another dose.

I am extremely terrified to say the least!! The fact that I wont know if my child is allergic to these shots or may experince one of these horrible side effects scares the crap out of me.

Did your child get his/her shots? How did he/she do? (and I know that every child is different and my experience may be different.)

thanks ladies

I also

Answer Question
 
Anonymous

Asked by Anonymous at 10:45 AM on Aug. 26, 2009 in Babies (0-12 months)

Answers (11)
  • I dont think you have anything to worry about. When my daughter got her 2 month shots she was normal by the time we got home. She had no reaction of any kind and had no fever. Usually when something extreme like that happens its a rareity. If your child is completly normal and has had no issues then nothing will happen. If it happened often then I'm sure everyone would be worried sick
    drs1206

    Answer by drs1206 at 10:51 AM on Aug. 26, 2009

  • When my son got his 2 month shots i was scared too. Be sure to give your lo a dose of tylenol 30 min before his appt. This will help with the pain later. Your lo will prob be extra fussy afterwards usually about an hour after shots. Hang in there and just try to take a breather. Your baby will be okay...if you notice any thing unusual you can call the dr. Good luck
    leann74016

    Answer by leann74016 at 10:51 AM on Aug. 26, 2009

  • both my kids got their shots my dd is 30 mts and ds is almost 6 mts. i was never scared, i held them down while the docs gave them their shots. i feel bad but oh well its for theur health. none of my kids got reactions form their 2 mts shot and the only time my dd had areaction was mmr vaccine she had lil rash for one day and it went away. my son gets his 6 mts shots next week. when he got his 4 mts he didnt cry just sat there and looked. my dd doesnt cry anymore with shots.
    piwife

    Answer by piwife at 11:22 AM on Aug. 26, 2009

  • My son didn't have any type of reaction. I was worried about it too because I was taking him on a 3-4 hour plane ride the day after and he did just fine. He is now 20 months old and has never had any kind of reaction to any shot he's been given, and he's had all of them.
    militarywife976

    Answer by militarywife976 at 11:35 AM on Aug. 26, 2009

  • 3 of my boys have already gotten all of their shots and they never had any bad reactions. The percentage of that happening is very low, but they have to let you know, otherwise they can be sued. Everyone is so careful, expecially medically because people are sueing left and right. The percentage may be minut but they can say they let you know if it were to happen.
    Torintheboys

    Answer by Torintheboys at 11:58 AM on Aug. 26, 2009

  • My little guy got his 2 month shots yesterday and did absolutely fine; no reactions except for pain at the injection sites. Gave him 2 doses of Tylenol (spaced 4 hours apart) and it helped tremendously (he was extra fussy, especially when touched on his thighs where he got the shots). I wouldn't worry so much about it! You never know what you're allergic to until you have a reaction in the first place, but I think those types of reactions are rare.
    OhBaby1467

    Answer by OhBaby1467 at 1:08 PM on Aug. 26, 2009

  • It's a guessing game, really. I discontinued my LO's vaccinations, however my older two are fully vaccinated (I didn't know then, what I know now), and they never had any allergic reactions. It IS possible, and it DOES happen more often than is reported...mainly because Dr's refuse to admit the vaccine could be the culprit.


    Here is an example for you:  http://iansvoice.org/default.aspx


    I will not give you advice to sway you either way, but it's in the best interest of your child that you do as much research as you can about vaccines before you make a final decision.  No matter what you decide to do, you need to be fully informed.

    milfalicious08

    Answer by milfalicious08 at 2:40 PM on Aug. 26, 2009

  • If you are concerned, you CAN delay the shots. You can wait until you are sure of whether or not you want her to receive them. This will give you more time to research the subject.
    Krysta622

    Answer by Krysta622 at 4:12 PM on Aug. 26, 2009

  • my daughter was fine they gave her a little tylenol then the shots and it didnt even have an effect on her neither did her 4 month shots
    abbys_mommy0320

    Answer by abbys_mommy0320 at 7:40 PM on Aug. 26, 2009

  • My LO ended up being super cranky the day of his 2 month vaccines and getting a cold a few days later. As a nurse (and a mom) I had to remind myself that a rough week is way better than my son getting a horrible disease. When I was reading about all the side effects I too got scared, so I stopped reading! I knew it would only make me worry more.
    bxp10070

    Answer by bxp10070 at 10:22 PM on Aug. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN